skin-hair-icon

Skin issue

I had used cosmolite cream before 2 years ago for 45 days.after that my skin become black and very sensitive.I visited to many dermatologist, they provide me medicines but those does not worked on my skin.I visited to one dermatologist she provide me biluma and age Bani cream with photostable sunscreen and she told me to take laser skin treatment which will cost 45000. I want to know which type of laser skin treatment i have to take to get recover my skin problem and biluma and agebani cream is good for my skin or not.please provide me good suggestion and answer to my question..please..
views-icons 65 Views Bookmark this Answer
Bookmark
v

Doctor Answers (2) on Skin issue

doctor profile image
Answered
Greetings. the creams are safe and good and you could use them for specified duration and under guidance of a qualfied deramtologist whom you may be visiting. Use sunscreen stritcly or else ther may be increase in pigmentation after peels/laser if you do not prevent sun light exposure for few days after procedure. usually Ndyag laser - q switched type is used for pigmentation issues. Hope this helps. Warm regards
Next Steps
Further queries may be sent on follow up messaging
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Answered
Thanks for the query. The medication that you have used for 45 days is good enough provided it was used for the indication it should be. After that you should have been on maintenance therapy with some other creams. I believe it was under the supervision of a Dermatologist. You should probably repair the damage of your skin on the face and wait for few more months before getting the lasers. The creams that you are using at the moment seems okay to me and lasers can be delayed for a while till you restore your skin health back. Lasers act by damaging the skin in a controlled fashion which is eventually beneficial. All the best
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO